# SDR CA030417004

- Difficulty date: October 4, 1999
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,410 hours
- Engine: Ge CF343A1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Loose
- Location: Wing Attachment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MIGRATING BUSHINGS ON WING ATTACHMENT FITTINGS.
